Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 450346

The classifying topos of a topological bicategory


Baković, Igor; Jurčo, Branislav
The classifying topos of a topological bicategory // Homology homotopy and applications, 12 (2010), 1; 279-300 doi:10.4310/HHA.2010.v12.n1.a14 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 450346 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
The classifying topos of a topological bicategory

Autori
Baković, Igor ; Jurčo, Branislav

Izvornik
Homology homotopy and applications (1532-0073) 12 (2010), 1; 279-300

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
topological bicategory ; topos

Sažetak
For any topological bicategory B, the Duskin nerve NB of B is a simplicial space. We introduce the classifying topos BB of B as the Deligne topos of sheaves Sh(NB) on the simplicial space NB. It is shown that the category of geometric morphisms Hom(Sh(X), BB) from the topos of sheaves Sh(X) on a topological space X to the Deligne classifying topos is naturally equivalent to the category of principal B-bundles. As a simple consequence, the geometric realization |NB| of the nerve NB of a locally contractible topological bicategory B is the classifying space of principal B-bundles, giving a variant of the result of Baas, Bokstedt and Kro derived in the context of bicategorical K-theory. We also define classifying topoi of a topological bicategory B using sheaves on other types of nerves of a bicategory given by Lack and Paoli, Simpson and Tamsamani by means of bisimplicial spaces, and we examine their properties.

Izvorni jezik
Engleski

Znanstvena područja
Fizika



POVEZANOST RADA


Projekti:
098-0982930-2900 - Nekomutativni prostori u fizici visokih energija

Ustanove:
Institut "Ruđer Bošković", Zagreb

Profili:

Avatar Url Igor Baković (autor)

Citiraj ovu publikaciju

Baković, Igor; Jurčo, Branislav
The classifying topos of a topological bicategory // Homology homotopy and applications, 12 (2010), 1; 279-300 doi:10.4310/HHA.2010.v12.n1.a14 (međunarodna recenzija, članak, znanstveni)
Baković, I. & Jurčo, B. (2010) The classifying topos of a topological bicategory. Homology homotopy and applications, 12 (1), 279-300 doi:10.4310/HHA.2010.v12.n1.a14.
@article{article, year = {2010}, pages = {279-300}, DOI = {10.4310/HHA.2010.v12.n1.a14}, keywords = {topological bicategory, topos}, journal = {Homology homotopy and applications}, doi = {10.4310/HHA.2010.v12.n1.a14}, volume = {12}, number = {1}, issn = {1532-0073}, title = {The classifying topos of a topological bicategory}, keyword = {topological bicategory, topos} }
@article{article, year = {2010}, pages = {279-300}, DOI = {10.4310/HHA.2010.v12.n1.a14}, keywords = {topological bicategory, topos}, journal = {Homology homotopy and applications}, doi = {10.4310/HHA.2010.v12.n1.a14}, volume = {12}, number = {1}, issn = {1532-0073}, title = {The classifying topos of a topological bicategory}, keyword = {topological bicategory, topos} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font